# SDR DALA2015051803343

- Difficulty date: May 17, 2015
- Submitted: May 19, 2015
- Operation: Air carrier
- Aircraft: N935DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53460
- Aircraft time: 37,899 hours, 24,127 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Bs 935-947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT CUSP WEB, BS 935-947, X= 54 - 60.  REPAIRED IAW SRM 53-20-02, FIG 26.
